# SDR 2002FA0001177

- Difficulty date: April 7, 2002
- Submitted: October 11, 2002
- Operation: General aviation
- Aircraft: N2693Z
- Make and model: Bbavia 8GCBC
- Aircraft serial: 26878
- Engine: Lyc O360*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Leg Assy
- Part number: 71461
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR LEG BROKE AT ATTACHING CLAMP ON LANDING.  EVIDENCE OF CHAFING AT FORWARD LOWER SURFACE WHERE UNDETECTED FLAW IS NOTED.  NO INJURIES TO PILOT, OUTBOARD RIB BENT, PROP STRIKE.
